# SDR 6PMR2020F00400

- Difficulty date: August 10, 2020
- Submitted: August 30, 2020
- Operation: General aviation
- Filed by: Pemco World Air Services Inc, repair station 6PMR677B
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 64,104 hours, 24,834 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 144N814210
- Condition: Corroded
- Location: Zone 100
- Part time: 64,104 hours, 24,834 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2867N656 DISCREPANCY: EO CONTROL NR 20355-4 REPAIR RIGHT HORIZONTAL PRESSURE DECK WEB (SECTION 44) STA 1125 AND BETWEEN RBL 40 AND RBL 48 (LOCATION NR 12&13), B757 MIRROR THIS EO.  CORRECTIVE ACTION: REPAIRED RIGHT HORIZONTAL PRESSURE DECK WEB, SECTION 44, STA 1125 RBL 40-RBL 48 LOCATIONS NR 12 & 13 PER EO NR 20355-4 REV A.
